# SDR DL738011142

- Difficulty date: July 10, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 6,644 hours, 3,346 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Part serial: A25683
- Condition: Inoperative
- Location: Tat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350 LOST BOTH A/PS AND BOTH F/AS ; NO VNAV INFO IN FMS; A/THROTTLES INOP.  REPLACED TAT PROBE.  TAT PROBE INDICATION NORMAL.  PERFORMED DFCS OPS TEST AND LAND VERIFY TEST.  ALL TEST GOOD.  PERFORMED ADIRU TEST.  ADIRU TEST GOOD.  PERFORMED FMC OPS TEST.  FMC OPS TEST GOOD.  AUTOTHROTTLE BITE TEST GOOD.
